Generalized g-iterated fractional approximations by sublinear operators
We study approximation of functions by sublinear positive operators with applications to several max-product operators under generalized g-iterated fractional differentiability. Our work is based on our generalized g-iterated fractional results about positive sublinear operators. We produce Jackson type inequalities under iterated initial conditions. Our approach is quantitative by deriving inequalities with right hand sides involving the modulus of continuity of a generalized g-iterated fractional derivative of the function being approximated.
Anastassiou, G. (2020). Generalized g-iterated fractional approximations by sublinear operators. Applicationes Mathematicae, 47 (2), 273-291. https://doi.org/10.4064/am2400-1-2020